# SDR DALA2015070804196

- Difficulty date: July 8, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 39,415 hours, 26,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES FAILED OPS TEST.  REPLACED BOTH BATTERIES.
